# SDR REXA2024051700388

- Difficulty date: March 18, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR HANDLE HOUSING HAS CRACK INDICATIONS FOUND AROUND CIRCUMFERENCE OF HANDLE BASE. FAILED NDT. REMOVED DOOR HANDLE HOUSING FROM MAIN AVIONICS COMPARTMENT DOOR IAW CRJ900 AMM 52-42-03-000-801-A01 AND SRM 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE DOOR HANDLE HOUSING ON MAIN AVIONICS COMPARTMENT DOOR IAW CRJ900 AMM 52-42-03-400-801-A01 AND SRM 51-42-21-001-001-A01.
